# SDR DALA2021060703100

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 87,299 hours, 39,688 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3220 BURNING RUBBER SMELL ASSOCIATED W/ HYD MALFUNCTION IN FLIGHT. CORRECTIVE ACTION: DUCT BURNOUT AND RECIRC FILTERS REPLACED PER A320 AMM 21-21. ALSO PERFORMED DECONTAMINATION OF ECS PER DELTA WORK CARD 2100-2005. NO ODORS NOTED. OK FOR SERVICE. (7483956)
